# SDR AALA202108136590

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 22,112 hours, 6,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
